# SDR 07FDEA00852

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING TIP, CORROSION UNDER ONE STATIC DISCHARGER AND CRACK ON NAVIGATION LIGHT BRACKET.  REPAIR WAS PERFORMED IAW EA 6-5730-106400 AND RAS/FOK/004/2007 ISSUE "A".
